# SDR P2EA97093

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Bs 938
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - REPLACEMENT OF FUSELAGE SKIN DOUBLER STRINGER 20 LEFT BETWEEN BS 938 AND BS 1000, LENGTH 62 INCHES, WIDTH 14 INCHES, DIAMETER .071 INCHES.  SKIN BENEATH REPAIR WAS REPLACED REQUIRING DOUBLER REMOVAL AND REINSTALLATION.  ACCOMPLISHED OVERLAPPING SKIN REPAIR PER SRM 53-30-3 FIG 16.  (M)
